# SDR HKGA201910108009

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-22
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITUDINAL FLOORBEAM PPER SILL HAS AREAS OF CORROSION BETWEEN FRAMES 20-22. MATCHDRILLED NEW FLOORBEAM UPPER SILL (REF EMB120 SRM 51-25-00 REV 58). INSTALLED NEW UPPER SILL (REF EMB120 SRM 51-40-02 REV 58)
